# SDR 95FDEA00102

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DIDN'T EXTEND WHEN LANDING GEAR HANDLE WAS PLACED IN DOWN POSITION.  DOORS OPENED, BUT GEAR DIDN'T EXTEND.  HYD PRESS WAS OK AND GEAR NOT DOWN CONFIRMED BY GEAR HORN ON STDY AT FLAPS 35 DEGREES.  RECYCLED GEAR AND GEAR EXTNEDED ON SECOND ATTEMPT, SLOWLY.   CHECKED L/GEAR RETRACTION AND EXTENSION COMPONENTS FOR FAULTS, NONE FOUND.  PINNED GEAR AND OPERATED GEAR SELECTOR VALVE SEVERAL TIMES.  OPS OK, AND A/C OK FOR SVC.  PINS REMOVED.
